RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2006, Volume 79, Issue 5, Pages 653–661 (Mi mz2737)  

Solution of the generalized conjugacy problem for words in pure subgroups of Artin groups of finite type

V. N. Bezverkhniia, V. A. Grinblatb

a Tula State Pedagogical University
b Academy Civil Protection the of Russian Ministry for Emergency Situations

Abstract: The notion of pure subgroup of an Artin group of finite type is introduced. The decidability of the generalized conjugacy problem for pure subgroups of Artin groups of finite type is proved.

DOI: https://doi.org/10.4213/mzm2737

Full text: PDF file (228 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2006, 79:5, 606–613

Bibliographic databases:

UDC: 519.40
Received: 18.06.2004

Citation: V. N. Bezverkhnii, V. A. Grinblat, “Solution of the generalized conjugacy problem for words in pure subgroups of Artin groups of finite type”, Mat. Zametki, 79:5 (2006), 653–661; Math. Notes, 79:5 (2006), 606–613

Citation in format AMSBIB
\Bibitem{BezGri06}
\by V.~N.~Bezverkhnii, V.~A.~Grinblat
\paper Solution of the generalized conjugacy problem for words in pure subgroups of Artin groups of finite type
\jour Mat. Zametki
\yr 2006
\vol 79
\issue 5
\pages 653--661
\mathnet{http://mi.mathnet.ru/mz2737}
\crossref{https://doi.org/10.4213/mzm2737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2249123}
\zmath{https://zbmath.org/?q=an:1133.20018}
\elib{https://elibrary.ru/item.asp?id=9198905}
\transl
\jour Math. Notes
\yr 2006
\vol 79
\issue 5
\pages 606--613
\crossref{https://doi.org/10.1007/s11006-006-0069-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000238504700002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747841520}


Linking options:
  • http://mi.mathnet.ru/eng/mz2737
  • https://doi.org/10.4213/mzm2737
  • http://mi.mathnet.ru/eng/mz/v79/i5/p653

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:254
    Full text:104
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020